Patient : My husband is 47years old and had erectiol disfunction. He also has high blood pressure and is on medication. We know there are tretments out there but his doctor dosent seem interested in helping us look into them he said "ED meds would make your blood pressure too high" what can we do? We have only been married for 2 years and have hardley had sex at all and when we do his penis is never all the way hard. Its very frustrating to both of us. Please help.
Erection problems may cause significant emotional disturbance. Yes, it is true that most (if not all) erectile dysfunction drugs may elevate BP. But there are other options, though more complicated and costly. One is penile injection therapy: a drug will be injected directly to your husband’s penis to help maintain erection. There is also an intraurethral pellet therapy wherein a small suppository will be inserted into the urethra (passageway of semen and urine) to improve erectile dysfunction. Penile implants are the last resort. You may ask your doctor politely to refer your husband to a urologist because this problem has caused discord in your marriage. They are experts on this area and they can help you decide which among these is best for your husband. I do hope I have answered your question. I wish you well always.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.